Homogeneous diffusions on the Sierpinski gasket

Matthias K. Heck

Séminaire de probabilités de Strasbourg (1998)

  • Volume: 32, page 86-107

How to cite


Heck, Matthias K.. "Homogeneous diffusions on the Sierpinski gasket." Séminaire de probabilités de Strasbourg 32 (1998): 86-107. <http://eudml.org/doc/114005>.

author = {Heck, Matthias K.},
journal = {Séminaire de probabilités de Strasbourg},
keywords = {fractals; diffusions; branching processes},
language = {eng},
pages = {86-107},
publisher = {Springer - Lecture Notes in Mathematics},
title = {Homogeneous diffusions on the Sierpinski gasket},
url = {http://eudml.org/doc/114005},
volume = {32},
year = {1998},

AU - Heck, Matthias K.
TI - Homogeneous diffusions on the Sierpinski gasket
JO - Séminaire de probabilités de Strasbourg
PY - 1998
PB - Springer - Lecture Notes in Mathematics
VL - 32
SP - 86
EP - 107
LA - eng
KW - fractals; diffusions; branching processes
UR - http://eudml.org/doc/114005
ER -


  1. 1. Barlow, M.T.and Perkins, E.A. (1988). Brownian motion on the Sierpinski gasket. Probab. Theory Related Fields79, 543-623. Zbl0635.60090MR966175
  2. 2. Bochner, S. (1955). Harmonic analysis and the theory of probability, Univ. of California Press, Berkeley. Zbl0068.11702MR72370
  3. 3. Goldstein, S. (1987). Random walks and diffusions on fractals. In: Kesten, H. (ed.)Percolation theory and ergodic theory of infinite particle systems. (IMA Math. Appl., vol.8.) Springer, New York, p. 121-129. Zbl0621.60073MR894545
  4. 4. Hattori, K., Hattori, T. and Watanabe, H. (1994). Asymptotically one-dimensional diffusions on the Sierpinski gasket and the abc-gaskets. Probab. Theory Related Fields100, 85-116. Zbl0808.60067MR1292192
  5. 5. Heck, M. (1996). A perturbation result for the asymptotic behavior of matrix powers. J. Theoret. Probability9, 647-658. Zbl0947.60502MR1400592
  6. 6. Karlin, S. (1966). A first course in stochastic processes. Academic Press, New York. Zbl0177.21102MR208657
  7. 7. Kumagai, T.Construction and some properties of a class of non-symmetric diffusion processes on the Sierpinski gasket. In: Elworthy, K.D. and Ikeda, N. Asymptotic Problems in Probability Theory, Pitman. Zbl0787.60100
  8. 8. Kusuoka, S. (1987). A diffusion process on a fractal. In: Ito, K. and Ikeda, N. (eds.) Symposium on Probabilistic Methods in Mathematical Physics. Proceedings Taniguchi Symposium, Katata 1985. Academic Press, Amsterdam, p. 251-274. Zbl0645.60081MR933827
  9. 9. Lindstrøm, T. (1990). Brownian motion on nested fractals. Mem. Amer. Math. Soc.420. Zbl0688.60065MR988082
  10. 10. Mode, C.J. (1971). Multi type branching processes, American Elsevier Publishing Company, New York. Zbl0219.60061

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.